# SDR SWIA202161179

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 280 BUTT-STRAP: NOTED CORROSION BETWEEN STGR 23L AND STGR 24R (MARKED).    (C-CHECK RO 9-21-21)   REMOVED CORROSION ON FS 280.00 BUTTSTRAP BETWEEN STGR 23L - STGR 24R REF CRJ REF REO 670-53-2102 REV -- DATE  2021-08-03 AND CRJ700 SRM 51-21-06-001-001-A01. COMLPIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
